# SDR ABXA20160608099

- Difficulty date: June 8, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,311 hours, 44,667 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 113T14076
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LOWER T/E PANEL ATTACH ANGLE AT WS 364 AFT OF PANEL 651XBX.  BLENDED AREA WITH THICKNESS OF .110" REMAINS .076" OUT OF LIMITS IAW SRM 57-51-02.  R & R LOWER T/E PANEL ATTACH ANGLE AT WS 364 IAW SRM 51-40-02, SEC 9.  CORRODED, PN 113T1407-6, SPOILER BEAM CHORD FROM WS 220 TO 380.  
ACFT WAS GROUNDED.
